# SDR 5BMA12011802

- Difficulty date: December 5, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N866VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600704
- Aircraft time: 2,710 hours, 1,896 cycles
- Engine: Pwa PW535A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 82303
- Part serial: S4883T0338
- Condition: Bulged
- Location: Lt Bleed Air
- Part time: 2,710 hours, 1,896 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE RECEIVED A L/H BLEED AIR OVER HEAT ANNUNCIATOR. FOLLOWED THE CHECKLIST AND THE TEMP ANNUNCIATOR EXTINGUISHED AFTER SELECTING R/H SOURCE AND REDUCING L/H ENGINE POWER. LANDED AT DESTINATION WITHOUT EVENT. MX DISCOVERED THE L/H PRECOOLER FAILED. R&R PRECOOLER, OPS CHECK OK.
